diabetes-icon
Feeling weak and giddy
I was diagnosed with Diabetes in 2005. I was on glador 1 mg. For the past 5 years I have been taking Metformin 500 mg BD, Vildaglyptin 50 mg BD, and Telmisartan H 40 BD for hypertension. Recently my sugar levels were elevated. Doctors prescribed 1000 mg Metformin BD and Voglibose in addition to the above. I also am taking BGR-34 4 tablets a day daily for one month now. I take statins and clonazepam for anxiety. I live alone and have no much control over what I eat because I have to depend on outside food. My job though sedentary is stressful and so is my personal life. Of late I feel no desire to eat and digestion is very bad and there is bloating. I take patoprazole 40 mg and Domperidone 10 mg once daily. there is a persistent chronic pain in one shoulder. Most importantly, I feel terribly weak and dizzy. I am unable to think clearly and am always stressed. Zero exercise tolerance. Darkness before the eyes. What is the problem with me?
232 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there . I can understand your concern.  As i have read your history, i have come to a conclusion that the most important problem here is to take care of your sugars. A lot of fluctuations and no proper control causes these sort of problems. I would suggest you consult a diabetologist in person for further evaluation and management.  Cap. Absolut 3g once a day after food for 10 days will also help you. Best regards.  Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sheetal Aversekar
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

One cannot pinpoint a particular reason for your problems. It can range from uncontrolled or rapidly fluctuating sugar levels and blood pressure( highs and lows ) , electrolyte imbalances , heart issues, blockages in blood vessels supplying blood to brain. One of the reasons for bloating and gastric issues would be the recent addition of voglibose and increase in the metformin dose. Its better that your treatment regimen is reviewed and that you undergo some tests after thorough clinical evaluation.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Ramkumar S
Endocrinologist 11 yrs exp Chennai
You seem to have complication arising out of poorly controlled diabetes. All your issues will settle if sugars are brought under control. Follow with your local Endocrinologist regularly for control of diabetes. Medications need adjustments and you might require insulin depending on the glycemic response. Diet and regular physical activity is must for optimal sugar control.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.